Has anyone ever used Cimzia for any other condition? I have some issues with my back and my Dr’s. are trying Cimzia. I have finished the loading and the next 2 shots. With other fibro and anxiety/depression meds I feel like I can’t get anything done because I get so worn out so quickly. I’m frustrated I can’t do things I used and now its causing more problems in my personal life. Has anyone had experiences with Cimzia that they can speak of that can tell me if this could be a reaction or side effect of taking it? I have also lost my sense of touch. I am feeling things lighter than I used to. Could this be a reaction with other drugs? I told my Dr. and they said to continue the Cimzia. Im so tired of these meds. Anyone shed some light?
Hi Kj34997. I have not used that particular med, but am on several meds for pain, anxiety, etc. I often have “weird” reactions at first to a medication, while my body adjusts to it. I think you are wise to continue keeping your doctor up-to-date on everything you are experiencing. Hopefully, someone else on this site can speak to any issues with this particular med.
I can relate to the loss of energy and it is very frustrating. I just remember to take one thing at a time, and prioritize my tasks each day, because at some point I WILL run out of energy.
We may appear “normal” to others, but we are suffering in ways no one else truly understands. Hang in there!
I hope this website helps!!